MathSciNet Relay Station
MathSciNet bibliographic data
MR1714426 54C35 (46E15 54D30)
González, F.; Uspenskij, V. V. On homomorphisms of groups of integer-valued functions. Extracta Math. 14 (1999), no. 1, 19–29.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement